# SDR AALA202107121472

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 23,202 hours, 9,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13C EMERGENCY ESCAPE WHITE LIGHT FOUND BROKEN AND HANGING NEXT TO SEAT. REMOVED AND REPLACED ROW 13 SEAT C EMERGENCY ESCAPE LIGHT PER AMM 33-20-00.
